# SDR DALA1125170687

- Difficulty date: March 10, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 40,982 hours, 18,267 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 345 FROM LBL 60 TO RBL 60.  REPAIRED FLOORBEAM IAW 51-40-02.
